# SDR CA991028039

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A319-114
- Engine: Ge CFM565A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FIRST OFFICER'S OUTER PANE CRACKED.  WINDSHIELD REPLACED.
